MAUDE Adverse Event Report: MITG - KENMEX KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

MITG - KENMEX KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884752505
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/08/2017
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports that immediately after opening, they noticed the hole in the tip was clogged therefore catheter insertion was impossible.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the defect and root cause analysis.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
One decontaminated sample with lot number 602681364x was received for evaluation.After performing a visual inspection, an occlusion was observed inside the catheter.The reported condition is confirmed.The device history record (dhr) file was reviewed indicating that product was released meeting all quality standard requirements.After evaluating the sample it was determined that the occluded tube was caused due to excessive loctite adhesive.The process was reviewed in order to determine possible sections of the process that could result in the reported condition and the investigation concluded that the operator did not follow the standard work instruction during the assembly of the tube and tip to avoid contact of the hole of the weight with the swab to avoid plugging the weight.An improvement for the process is to implement a new fixture dispenser to the operation; this will avoid the excess of adhesive to prevent the problem of the tip occluded inside the catheter and the implementation of the dispenser will help the process by applying a consistency during the dispensing of the loctite adhesive.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
MITG - KENMEX
calle 9 sur no. 125 cuidad
tijuana,na 92173
MX  92173
MDR Report Key6657965
Report Number9612030-2017-05112
Device Sequence Number11277676
Product Code KNT
UDI-Device Identifier10884521519022
UDI-Public10884521519022
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2021
Device Model Number8884752505
Device Catalogue Number8884752505
Device Lot Number602681364X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2017
Supplement Date Received by Manufacturer06/13/2017
06/13/2017
Initial Report FDA Received Date06/21/2017
Supplement Report FDA Received Date10/23/2017
02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1